advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

I have been taking shots since the age of 11 months old. The problem I have is now that I'm 23, everytime (or nearly everytime) I inject insulin, I bleed and it hurts. Sometimes, when I inject, insulin comes back out. I always have been careful to change injection sites, but this uncomfortableness is making me leary of taking insulin. I've got so many bruises that my body looks like a road map. Any suggestions?

Answer:

Try other syringes, for example the B-D Ultrafine II short-needle version.

Also, if you're taking aspirin once in a while (more than once a week), be aware that aspirin will increase the chance of bleeding and bruising substantially.

SS

Original posting 29 Jan 97

  
advertisement


                 
  Back to Ask the Diabetes Team Return to the Top of This Page

Last Updated: Tuesday April 06, 2010 15:08:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.